# SDR AALA202508117232

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 41,685 hours, 8,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Condition: Dented
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: 62292110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ESCAPE SLIDE ENCLOSURE DOOR LOWER PORTION HAS A DENT. MAINTENANCE REPAIRED THE SLIDE ENCLOSURE DOOR PER EA 367140.
